Please use this identifier to cite or link to this item: http://hdl.handle.net/1822/2901

TitleThe N-membranes problem for quasilinear degenerate systems
Author(s)Azevedo, Assis
Rodrigues, José Francisco
Santos, Lisa
Issue date2005
PublisherEuropean Mathematical Society Publishing House
JournalInterfaces and Free Boundaries
Citation"Interfaces and Free Boundaries". ISSN 1463-9963. 7:3 (2005) 319-337.
Abstract(s)We study the regularity of the solution of the variational inequality for the problem of N-membranes in equilibrium with a degenerate operator of p-Laplacian type, 1 < p < ∞, for which we obtain the corresponding Lewy-Stampacchia inequalities. By considering the problem as a system coupled through the characteristic functions of the sets where at least two membranes are in contact, we analyze the stability of the coincidence sets.
TypeArticle
URIhttp://hdl.handle.net/1822/2901
ISSN1463-9963
1463-9971
Peer-Reviewedyes
AccessOpen access
Appears in Collections:CMAT - Artigos em revistas com arbitragem / Papers in peer review journals
DMAT - Artigos (Papers)

Files in This Item:
File Description SizeFormat 
Lisa_Assis_JoseFrancisco_NMembranas_2005.pdf180,76 kBAdobe PDFView/Open

Partilhe no FacebookPartilhe no TwitterPartilhe no DeliciousPartilhe no LinkedInPartilhe no DiggAdicionar ao Google BookmarksPartilhe no MySpacePartilhe no Orkut
Exporte no formato BibTex mendeley Exporte no formato Endnote Adicione ao seu ORCID